# SDR AALA201812069004

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,376 hours, 9,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR DISPLAYED LOW PRESSURE ON THE CIDS PANEL.  ACTUAL GAUGE SHOWS GREEN.  CHARGED THE EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00.
